Alert archive / Indiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 1, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Dec 31, 2006, 9:30 PM EST for Noble County, Indiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 31, 2006, 9:30 PM EST (02:30 UTC)
- Expired
- Dec 31, 2006, 10:02 PM EST
- In force
- 32 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
County Noble County, IN
The radar
The Northern Indiana radar (KIWX), 20 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 2.5 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 512 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KIWX 010231 SVRIWX INC113-010330- /O.NEW.KIWX.SV.W.0001.070101T0230Z-070101T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 930 PM EST SUN DEC 31 2006 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NOBLE COUNTY IN NORTHEAST INDIANA * UNTIL 1030 PM EST * AT 928 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR KNAPP LAKE...OR ABOUT 9 MILES NORTHWEST OF TRI-LAKES...AND MOVING NORTHEAST AT 40 MPH. * LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... BEAR LAKE...WOLFLAKE AND KIMMEL... ALBION... BRIMFIELD AND COSPERVILLE... ROME CITY...WOLCOTTVILLE AND LISBON... KENDALLVILLE... LAT...LON 4128 8564 4134 8522 4153 8519 4153 8565 $$
2 follow-up statements
000 WWUS53 KIWX 010246 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 946 PM EST SUN DEC 31 2006 INC113-010330- /O.CON.KIWX.SV.W.0001.000000T0000Z-070101T0330Z/ NOBLE IN- 946 PM EST SUN DEC 31 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EST FOR NOBLE COUNTY... AT 945 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR BRIMFIELD...OR ABOUT 8 MILES WEST OF KENDALLVILLE...AND MOVING NORTHEAST AT 40 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AVILLA...ROME CITY...WOLCOTTVILLE AND LISBON. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4128 8564 4134 8522 4153 8519 4153 8565 $$
000 WWUS53 KIWX 010302 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1002 PM EST SUN DEC 31 2006 INC113-010312- /O.CAN.KIWX.SV.W.0001.000000T0000Z-070101T0330Z/ NOBLE IN- 1002 PM EST SUN DEC 31 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NOBLE COUNTY IS CANCELLED... AT 1001 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE AREA AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4128 8564 4134 8522 4153 8519 4153 8565 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 31, 6:25 PM EST, 3 hours 5 minutes earlier.
Area forecast discussion, Dec 31, 6:25 PM EST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 625 PM EST SUN DEC 31 2006 .AVIATION... WEAK AFTERNOON INSTABILITY AND STRONG MID LEVEL SPEED MAX AND SHORT WAVE HELPED GENERATE SHOWERS THIS AFTERNOON. BACK EDGE OF THIS RAIN JUST NOW EXITING TAF SITES AT ISSUANCE TIME AND BRIEF CLEARING IMMEDIATELY FOLLOWING. SATELLITE SHOWS THIS CLEARING WILL BE BRIEF AS ANOTHER STRONG SHORT WAVE IN ILLINOIS IS ROTATING NORTH AROUND APPROACHING UPPER LOW. REGIONAL RADAR MOSAICS SHOW AREA OF SHRA AND EMBEDDED TSRA WITH THIS FEATURE IN EASTERN ILLINOIS MOVING NORTH NORTHEAST. EXPECT THIS AREA TO POSSIBLY BRUSH KFWA AND MOVE THROUGH KSBN IN A FEW HOURS. HAVE OPTED TO KEEP THUNDER OUT OF TAFS WITH MAIN ISSUANCE BUT IF LIGHTING CONTINUES MAY NEED TO UPDATE TO ADD MENTION. KSBN THE MOST LIKELY LOCATION AS THIS WAVE WILL LIKELY BE TOO FAR WEST FOR THUNDER AT KFWA. COULD STILL SEE SOME SHRA SO KEPT A TEMPO GROUP THERE. SHOULD SEE CIGS LOWER OVERNIGHT BEHIND THIS SHORT WAVE. YET ANOTHER WAVE MONDAY AS UPPER LOW MOVES BY TO THE NORTH. WITH COLD AIR ADVECTION AND POCKET OF MOISTURE...EXPECT SOME SHRA OR SHSN...DEPENDING ON STRENGTH OF LIFT AND DEPTH OF MOISTURE. EXPECT PCPN TO BE LIGHT BUT IF IT IS INDEED SHSN THERE COULD BE SOME VIS RESTRICTIONS BY MID DAY. HAVE OPTED TO NOT INTRODUCE ANY PCPN MENTION AT THIS TIME BUT DID LOWER THE CIGS TO LOWER END MVFR. && .SHORT TERM... TONIGHT AND MONDAY. SHORT RANGE MODELS ARE IN FAIRLY SIMILAR AGREEMENT IN TERMS OF SYNOPTIC FEATURES OVER THE NEXT 24 HOURS. THUS...WILL USE A BLEND OF BOTH...AND WILL ALSO EMPLOY SHORT TERM ANALYSIS OF SFC OBS...RADAR AND SATELLITE. AN UPR LVL CLOSED LOW OVER ERN MISSOURI THIS AFTN WILL PIVOT NE TOWARD LAKE MICHIGAN BY 06Z MONDAY...THEN IT WILL MOVE INTO SRN ONTARIO BY 12Z MONDAY. THIS LOW WAS ASSOCD WITH A SFC LOW AND ATTENDANT OCCLUDED FRONT. THE OCCLUDED FRONT WILL PASS ACRS THE REGION BETWEEN 22Z AND 02Z. MEANWHILE...AN EMBEDDED VORT MAX WILL ROTATE AROUND THE UPR LOW ACRS THE FCST AREA BETWEEN 00Z AND 06Z. WARM...MOIST ADVECTION AND LOW LVL CONVERGENCE OUT AHEAD OF THE OCCLUDED FRONT WILL SPREAD SHOWERS ACRS THE ERN TWO THIRDS OF THE FCST AREA LATE THIS AFTN AND EVENING. THE UPR LVL VORT MAX...COMBINED WITH STEEPENING MID LVL LAPSE RATES...WILL GENERATE SHOWERS ACRS THE NW CWFA THIS EVENING. FOR ALL LOCATIONS...THERE WILL BE ENOUGH INSTABILITY TO WARRANT A CHANCE OF THUNDERSTORMS. WILL MAKE A LAST MINUTE DECISION AS TO HOW HIGH POPS SHOULD BE THIS EVENING. AFTER MIDNIGHT...ANOTHER VORT MAX ROTATES INTO THE FCST AREA. HOWEVER...MID LVL COLD AIR ALOFT WILL BE NE OF THE REGION...SO CHC/S OF PCPN WILL LOWER SIGNIFICANTLY TO AROUND 30 OR 40 PERCENT. AS FOR TEMPERATURES TONIGHT...LATEST OBSERVATIONS INDICATE TEMPERATURES IN THE UPPER 50S TO LOWER 60S ACRS W CNTRL AND SW INDIANA...AND SOME OF THIS WARM AIR WILL LIKELY MAKE IT INTO THE SRN AND ERN PARTS OF THE FCST AREA LATE THIS AFTN/EARLY EVENING. THEN...AS CAA TAKES PLACE OVERNIGHT...TEMPS WILL FALL INTO THE UPPER 30S WEST TO THE LOWER 40S BY SUNRISE MONDAY MORNING. WITH A MODERATE SFC PRESSURE GRADIENT AND SOME CAA/MIXING OF STRONGER WINDS FROM ALOFT (MOMENTUM TRANSFER)...WILL MAINTAIN WIND GUSTS TO AROUND 30 MPH IN THE FCST OVERNIGHT. ON MONDAY...AS AFOREMENTIONED UPR LVL LOW MOVES AWAY FROM THE REGION...A SECONDARY S/WV TROF WILL DIVE FROM THE UPR MS RIVER VALLEY INTO THE REGION. THIS FEATURE WILL WARRANT A 30 TO 40 PERCENT CHANCE OF PCPN. 12Z GFS AND 12Z NAM-WRF ARE OFFERING MIXED SOLUTIONS AS TO WHETHER THE SATURATED CLOUD DEPTH WILL BE COLDER THAN -10 C...A TYPICALLY USED THRESHOLD TO INDICATE A 50 PERCENT CHC OF ICE CRYSTAL EXISTENCE IN THE CLOUD LAYER FOR SNOW GROWTH. THE DIFFERENCE BETWEEN THE TWO MODELS STEMS FROM THE AMOUNT OF MID LVL MOISTURE EXPECTED ACRS THE AREA...WITH THE NAM-WRF FAIRLY DRY...AND THE GFS MORE MOIST. IF THE SATURATED CLOUD DEPTH IS NOT COLDER THAN -10 C...THEN THE ODDS FOR SNOW GROWTH WILL BE LIMITED...AND THE PCPN WOULD FALL IN THE LIQUID FORM. CURRENT FORECAST HAS A CHC OF RAIN AND SNOW SHOWERS...AND FEEL INCLINED TO LEAVE AS SUCH AS THERE IS STILL SOME UNCERTAINTY AT THIS POINT IN TIME. IF ANY SNOW DOES FALL...AIR TEMPS AND GROUND TEMPS WILL BE TOO WARM FOR ANY SNOW TO STICK. HIGHS ON MONDAY WILL SHOW LITTLE DIURNAL RISE GIVEN CAA AND MAINLY OVERCAST CONDITIONS. HIGHS WILL MAINLY BE IN THE LOWER 40S. && .LONG TERM... THE PRECIP WILL NOT LAST LONG INTO MONDAY EVENING FOR THE CWA. THEREFORE HAVE ONLY A SMALL CHANCE IN OUR EASTERN COUNTIES. LEFT THE PRECIP AS CHANCE FOR RAIN/SNOW AS MODEL SOUNDINGS ARE NOT SHOWING A CLEAR CUT WINNER. THE WARM LAYER IS SHALLOW AND NOT TOO WARM. THEN HIGH PRESSURE MOVES OVER THE CWA INTO THURSDAY. GFS SHOWS AN UPPER LEVEL SHORTWAVE MOVING THROUGH MICHIGAN TUESDAY NIGHT BUT THE NAM-WRF DOES NOT SHOW THIS...REGARDLESS THE SHORTWAVE IS LOOKING TO BE DRY. ANOTHER DRY SHORTWAVE WILL MOVE THROUGH THE CWA ON WEDNESDAY. GFS HAS MADE A CHANGE FOR THE END OF THIS WEEK. IT HAS NOW MOVED THE SMALL UPPER TROUGH FROM ARKANSAS TO SOUTHERN INDIANA/KENTUCKY/TENNESSEE...WHICH HAS ALSO CAUSED THE MODEL TO BRING PRECIP INTO THE CWA LATE THURSDAY NIGHT. IT HAS ALSO WEAKENED THE SURFACE LOW AND NO CLOSED LOW NOW. REGARDLESS THE SYSTEM IS PROGGED TO MOVE UP THE EAST COAST...WHICH WILL GIVE OUR CWA PRECIP MAINLY IN THE EASTERN PART. BUT SINCE THE CHANGE AND THAT FRIDAY IS SEVERAL DAYS OUT YET...MADE NO CHANGES TO FRIDAY. THEN THERE WILL BE A SHORT DRY PERIOD BEFORE A LOW MOVES CLOSE TO US FROM THE WEST. FRIDAY NIGHT THE LOW IS PROGGED TO BE OVER SOUTHERN WISCONSIN/NORTHERN ILLINOIS AND THEN MOVE FROM NORTHERN MICHIGAN INTO CANADA ON SATURDAY. THIS SYSTEM WILL BE BRINGING IN THE NEXT ROUND OF RAIN FOR THE CWA. RIGHT NOW LOOKS TO BE A PRE FRONTAL WAVE THROUGH EARLY SATURDAY AND THEN THE COLD FRONT THROUGH MID DAY SATURDAY...OF COURSE THIS IS THE TIMING RIGHT NOW. THIS FRONT AND RAIN THEN SHOULD BE OUT OF THE CWA BY SATURDAY EVENING. HIGH PRESSURE THEN FOR SATURDAY NIGHT INTO NEXT SUNDAY. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 7 AM EST TUESDAY FOR LMZ043-LMZ046. && SHORT TERM/AVIATION...HICKMAN/LASHLEY LONG TERM...98
Hazardous weather outlook, Dec 31, 8:00 AM EST, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 800 AM EST SUN DEC 31 2006 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-011030- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 700 AM CST SUN DEC 31 2006 /800 AM EST SUN DEC 31 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM WILL BRING A LARGE AREA OF RAIN TO THE WESTERN GREAT LAKES REGION TODAY INTO TONIGHT. RAINFALL AMOUNTS OF AROUND A HALF INCH WITH ISOLATED ONE INCH AMOUNTS ARE POSSIBLE. THIS RAINFALL WILL CAUSE RISES ON AREA RIVERS AND STREAMS WITH SOME MINOR FLOODING POSSIBLE...ESPECIALLY OVER NORTHWEST INDIANA AND NORTHWEST OHIO. THERE WILL BE A CHANCE OF THUNDERSTORMS THIS EVENING...MAINLY ACROSS SOUTHERN LOWER MICHIGAN AND NORTHWEST INDIANA. ALTHOUGH THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...SOME OF THE STRONGER STORMS MAY PRODUCE SMALL HAIL AND LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-011030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 800 AM EST SUN DEC 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM WILL MOVE ACROSS IOWA TODAY AND INTO WISCONSIN TONIGHT. SOUTHEAST WINDS TODAY BETWEEN 20 AND 25 KNOTS WILL VEER SOUTHWEST TONIGHT AND CAUSE WAVES TO INCREASE TO BETWEEN 3 AND 5 FEET TONIGHT. THERE WILL BE A CHANCE OF THUNDERSTORMS THIS EVENING. ALTHOUGH THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...SOME OF THE STRONGER STORMS MAY PRODUCE SMALL HAIL AND LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS CONDITIONS FOR MARINERS ARE EXPECTED TO PERSIST INTO MONDAY EVENING...INCLUDING WINDS UP TO 25 KNOTS AND WAVES UP TO 6 FEET. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Dec 31, 8:47 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
847 PM EST SUN DEC 31 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM TSTM WND DMG 10 NE WINAMAC 41.16N 86.47W
12/31/2006 PULASKI IN LAW ENFORCEMENT
421 W & 700 N TREE LIMB STRUCK CARLocal storm report, Dec 31, 8:48 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
848 PM EST SUN DEC 31 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM TSTM WND DMG WINAMAC 41.05N 86.60W
12/31/2006 PULASKI IN LAW ENFORCEMENT
TREE DOWNLocal storm report, Dec 31, 9:09 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
909 PM EST SUN DEC 31 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 2 N WINAMAC 41.08N 86.60W
12/31/2006 PULASKI IN LAW ENFORCEMENT
CARPORT BLOWN OFF HOUSE AND DOG KENNEL BLOWN ACROSS YARDLocal storm report, Dec 31, 9:20 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
920 PM EST SUN DEC 31 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HAIL 1 E WINONA LAKE 41.22N 85.80W
12/31/2006 M1.00 INCH KOSCIUSKO IN NWS EMPLOYEE
45-50 MPH WINDSLocal storm report, Dec 31, 9:20 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
920 PM EST SUN DEC 31 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HAIL 1 E WINONA LAKE 41.22N 85.80W
12/31/2006 M0.25 INCH KOSCIUSKO IN NWS EMPLOYEE
45-50 MPH WINDSNearby
Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.